RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 165–172 (Mi mz9492)  

This article is cited in 2 scientific papers (total in 2 papers)

Analytic functions which are regular in a disc and smooth on its boundary

B. I. Korenblyum, V. S. Korolevich

Kiev Institute of Engineering Design

Abstract: A theorem is established, asserting that the norm of the derivative $f^{(n)}(z)$ in the space $H^2$ for a function $f(z)$ regular in the disc is not increased if we replace $f$ by the ratio $f(z)/G(z)$, where $G(z)$ is any interior function dividing $f(z)$ whose singular part is of a particular form.

Full text: PDF file (661 kB)

English version:
Mathematical Notes, 1970, 7:2, 100–104

Bibliographic databases:

UDC: 517.5
Received: 25.01.1969

Citation: B. I. Korenblyum, V. S. Korolevich, “Analytic functions which are regular in a disc and smooth on its boundary”, Mat. Zametki, 7:2 (1970), 165–172; Math. Notes, 7:2 (1970), 100–104

Citation in format AMSBIB
\Bibitem{KorKor70}
\by B.~I.~Korenblyum, V.~S.~Korolevich
\paper Analytic functions which are regular in a disc and smooth on its boundary
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 165--172
\mathnet{http://mi.mathnet.ru/mz9492}
\zmath{https://zbmath.org/?q=an:0213.09401|0211.09301}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 100--104
\crossref{https://doi.org/10.1007/BF01093490}


Linking options:
  • http://mi.mathnet.ru/eng/mz9492
  • http://mi.mathnet.ru/eng/mz/v7/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Korenblum, “Invariant subspaces of the shift operator in weighted Hilbert space”, Math. USSR-Sb., 18:1 (1972), 111–138  mathnet  crossref  mathscinet  zmath
    2. A. M. Kotochigov, “Free interpolation in the spaces of analytic functions with derivative of order $s$ in a Hardy space”, J. Math. Sci. (N. Y.), 129:4 (2005), 4022–4039  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020